# SDR FDEA201107303039

- Difficulty date: July 30, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N691FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 877
- Aircraft time: 6,049 hours, 3,145 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Part number: A54612371201
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON OTBD SIDE FISH PLATE AT RIB 3 CRACKED.  REMOVED FISH PLATE NR 2 PYLON OTBD RIB 3A IAW SRM 51-40-21, PARA 6.  FABRICATED NEW FISHPLATE IAW DWG A54612371.  INSTALLED NEW FISHPLATE NR 2  PYLON OTBD RIB 3A IAW FREIGHTER SRM 51-40-21, PARA 6.
